Abstract:
We study approximations of functions by n-analytic polynomials in the uniform norm on closed rectifiable Jordan curves in the complex plane. It is shown that, in contrast to the case of uniform approximations by complex polynomials, there are no topological criteria for the existence of such approximations. We obtain a criterion for the existence of n-analytic polynomial approximations in terms of analytic properties of these curves.
This publication is cited in the following 35 articles:
Astamur Bagapsh, Konstantin Fedorovskiy, Maksim Mazalov, “On Dirichlet problem and uniform approximation by solutions of second-order elliptic systems in R2”, Journal of Mathematical Analysis and Applications, 531:1 (2024), 127896
M. Ya. Mazalov, P. V. Paramonov, K. Yu. Fedorovskiy, “Criteria for $C^m$-approximability of functions by solutions of homogeneous second-order elliptic equations on compact subsets of $\mathbb{R}^N$ and related capacities”, Russian Math. Surveys, 79:5 (2024), 847–917
Konstantin Fedorovskiy, Fields Institute Communications, 87, Function Spaces, Theory and Applications, 2023, 207
K. Fedorovskiy, “Uniform Approximation by Polynomial Solutions of Elliptic Systems on Boundaries of Carathéodory Domains in $\boldsymbol{\mathbb{R}}^{\mathbf{2}}$”, Lobachevskii J Math, 44:4 (2023), 1299
St. Petersburg Math. J., 34:3 (2023), 497–514
Binesh Thankappan, Gaetano Luciano, “Stable and Holomorphic Implementation of Complex Functions Using a Unit Circle-Based Transform”, Journal of Mathematics, 2021 (2021), 1
Belov Yu. Borichev A. Fedorovskiy K., “Nevanlinna Domains With Large Boundaries”, J. Funct. Anal., 277:8 (2019), 2617–2643
Yu. S. Belov, K. Yu. Fedorovskiy, “Model spaces containing univalent functions”, Russian Math. Surveys, 73:1 (2018), 172–174
Fedorovskiy K.Yu., “Two Problems on Approximation By Solutions of Elliptic Systems on Compact Sets in the Plane”, Complex Var. Elliptic Equ., 63:7-8, SI (2018), 961–975
M. Ya. Mazalov, “On Nevanlinna domains with fractal boundaries”, St. Petersburg Math. J., 29:5 (2018), 777–791
Baranov A.D., Fedorovskiy K.Yu., “On l (1)-Estimates of Derivatives of Univalent Rational Functions”, J. Anal. Math., 132 (2017), 63–80
K. Yu. Fedorovskiy, “On the density of certain modules of polyanalytic type in spaces of integrable functions on the boundaries of simply connected domains”, Sb. Math., 207:1 (2016), 140–154
E. V. Borovik, K. Yu. Fedorovskiy, “On the Relationship Between Nevanlinna and Quadrature Domains”, Math. Notes, 99:3 (2016), 460–464
Baranov A.D., Carmona J.J., Fedorovskiy K.Yu., “Density of certain polynomial modules”, J. Approx. Theory, 206:SI (2016), 1–16
K. Yu. Fedorovskiy, “Carathéodory domains and Rudin's converse of the maximum modulus principle”, Sb. Math., 206:1 (2015), 161–174
M. Ya. Mazalov, “An example of a non-rectifiable Nevanlinna contour”, St. Petersburg Math. J., 27:4 (2016), 625–630
M. Ya. Mazalov, P. V. Paramonov, K. Yu. Fedorovskiy, “Conditions for $C^m$-approximability of functions by solutions of elliptic equations”, Russian Math. Surveys, 67:6 (2012), 1023–1068
Proc. Steklov Inst. Math., 279 (2012), 215–229
Fedorovskiy K.Yu., “Uniform and C-M-Approximation by Polyanalytic Polynomials”, Complex Analysis and Potential Theory, CRM Proceedings & Lecture Notes, 55, ed. Boivin A. Mashreghi J., Amer Mathematical Soc, 2012, 323–329
A. D. Baranov, K. Yu. Fedorovskiy, “Boundary regularity of Nevanlinna domains and univalent functions in model subspaces”, Sb. Math., 202:12 (2011), 1723–1740